# SDR USAA960411

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 35,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORRODED FLOOR BEAM T-CAP STATION 328 RBL 12 TO RBL 48.  REMOVED OUT OF LIMITS FLOOR BEAM, FABRICATED T-CAP AND SPLICED NEW SECTION IN, REPAIRED PER 737 TR 53-10-13 PART 2.  (M)
